# SDR REXA2013053101053

- Difficulty date: May 31, 2013
- Submitted: June 10, 2013
- Operation: Air carrier
- Aircraft: N8577D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7577
- Aircraft time: 25,627 hours, 22,398 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Loose
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT JET OVERHEAT FAIL CAUTION MSG INTERMITTENT IN FLIGHT.  UNABLE TO DUPLICATE ON GROUND.  INSPECTED WIRING ON LT ENG.  RESECURED LOOSE CONNECTION AT SENSING ELEMENT TERMINALS (LOOP B).  OPS CHECK GOOD IAW MM 26-11-00. QRH COMPLETE.
